Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A maximum principle for optimal control problems with neutral functional differential systems


Author: G. A. Kent
Journal: Bull. Amer. Math. Soc. 77 (1971), 565-570
MSC (1970): Primary 34H05, 49B99; Secondary 34K99, 35L05, 35L20, 49B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12756-8
MathSciNet review: 0280241
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. T. Banks, Variational problems involving functional differential equations, SIAM J. Control 7 (1969), 1-17. MR 40 #1841. MR 248589
  • 2. H. T. Banks, A maximum principle for optimal control problems with functional differential systems, Bull. Amer. Math. Soc. 75 (1969), 158-161. MR 40 #6329. MR 253114
  • 3. H. T. Banks and M. Q. Jacobs, The optimization of trajectories of linear functional differential equations, SIAM J. Control 8 (1970), 461-488. MR 273486
  • 4. R. Bellman and K. L. Cooke, Differential-difference equations, Academic Press, New York, 1963. MR 26 #5259; errata, MR 29, p. 1399. MR 147745
  • 5. K. L. Cooke and D. W. Krumme, Differential-difference equations and nonlinear initial-boundary value problems for linear hyperbolic partial differential equations, J. Math. Anal. Appl. 24 (1968), 372-387. MR 38 #415. MR 232089
  • 6. R. V. Gamkrelidze, On some extremal problems in the theory of differential equations with applications to the theory of optimal control, J. Soc. Indust. Appl. Math. Ser. A. Control 3 (1965), 106-128. MR 33 #1162. MR 192937
  • 7. J. K. Hale and M. A. Cruz, Existence, uniqueness, and continuous dependence for hereditary systems, Ann. Mat. Pura Appl. 85 (1970), 63-81. MR 262633
  • 8. D. Henry, Linear functional differential equations of neutral type in the space of continuous functions: representation of solutions and the adjoint equation (to appear). MR 265713
  • 9. L. W. Neustadt, An abstract variational theory with applications to a broad class of optimization problems. II. Applications, SIAM J. Control 5 (1967), 90-137. MR 38 #5500. MR 237210
  • 10. L. W. Neustadt, A general theory of extremals, J. Comput. System Sci. 3 (1969), 57-92. MR 39 #4727. MR 243405

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34H05, 49B99, 34K99, 35L05, 35L20, 49B25

Retrieve articles in all journals with MSC (1970): 34H05, 49B99, 34K99, 35L05, 35L20, 49B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12756-8

American Mathematical Society